HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

A simple criterion of transverse linear instability for solitary waves

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00521731
Contributor : Marie-Annick Guillemer Connect in order to contact the contributor
Submitted on : Tuesday, September 28, 2010 - 2:30:45 PM
Last modification on : Friday, May 20, 2022 - 9:04:43 AM

Identifiers

  • HAL Id : hal-00521731, version 1

Citation

Frédéric Rousset, Nikolay Tzvetkov. A simple criterion of transverse linear instability for solitary waves. Mathematical Research Letters, 2010, 17 (1), pp.157-169. ⟨hal-00521731⟩

Share

Metrics

Record views

131